# SDR AALA971298

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: BBB2223B
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2002 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR RED LIGHT FLICKERED.  VISUALLY CONFIRMED NLG DOWN AND LOCKED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NLG WIRE BUNDLE.  ACCOMPLISHED NLG RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
